# SDR YADA20180105001

- Difficulty date: January 5, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N115AX
- Make and model: Beech 1900C
- Aircraft serial: UC02
- Aircraft time: 40,672 hours, 66,572 cycles
- Engine: Pwa PT6A65B
- Engine time: 6,509 hours, 5,029 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 310732401
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 6,509 hours, 5,029 cycles
- Component: Engine, Pwc, PT6A65B
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE NR 1 ENGINE HAD AN OIL LEAK AT THE SCAVENGE PUMP HOUSING– THE PUMP WAS LEAKING THROUGH THE CASTING. THIS IS THE THIRD SUCH FAILURE OF THIS PART IN ONE YEAR FOR US.
